# SDR IPXA2024061485833

- Difficulty date: May 28, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0786501
- Condition: Corroded
- Location: Bs 475-503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF RCB WALL FLOOR PANEL # WSP0786-501 HAS CORROSION BETWEEN FITTING # 4 & 5. REMOVED AND REPLACED FLOOR FITTING P/N WSP0750-507 PER DAC DWG WSP0750, DWG SP11250221, AND PER MD11 SRM CHAPTER 51 GUIDELINES. USE ORIGINAL PART AS SAMPLE IN ACCORDANCE WITH UPS GMM 09-08 REV 6.
